CSpace  > 系统科学研究所
Model averaging for multivariate multiple regression models
Zhu, Rong1; Zou, Guohua2; Zhang, Xinyu1
2018
Source PublicationSTATISTICS
ISSN0233-1888
Volume52Issue:1Pages:205-227
AbstractThe theories and applications of model averaging have been developed comprehensively in the past two decades. In this paper, we consider model averaging for multivariate multiple regression models. In order to make use of the correlation information of the dependent variables sufficiently, we propose a model averaging method based on Mahalanobis distance which is related to the correlation of the dependent variables. We prove the asymptotic optimality of the resulting Mahalanobis Mallows model averaging (MMMA) estimators under certain assumptions. In the simulation study, we show that the proposed MMMA estimators compare favourably with model averaging estimators based on AIC and BIC weights and the Mallows model averaging estimators from the single dependent variable regression models. We further apply our method to the real data on urbanization rate and the proportion of non-agricultural population in ethnic minority areas of China.
KeywordAsymptotic optimality Mahalanobis distance Mallows criterion model averaging multivariate multiple regression model
DOI10.1080/02331888.2017.1367794
Language英语
Funding ProjectNational Natural Science Foundation of China[11331011] ; National Natural Science Foundation of China[11529101] ; National Natural Science Foundation of China[71522004] ; National Natural Science Foundation of China[11471324] ; Ministry of Science and Technology of China[2016YFB0502301] ; Academy of Mathematics and Systems Science, Chinese Academy of Sciences
WOS Research AreaMathematics
WOS SubjectStatistics & Probability
WOS IDWOS:000423880700013
PublisherTAYLOR & FRANCIS LTD
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/29414
Collection系统科学研究所
Affiliation1.Chinese Acad Sci, Acad Math & Syst Sci, Beijing, Peoples R China
2.Capital Normal Univ, Sch Math Sci, Beijing, Peoples R China
Recommended Citation
GB/T 7714
Zhu, Rong,Zou, Guohua,Zhang, Xinyu. Model averaging for multivariate multiple regression models[J]. STATISTICS,2018,52(1):205-227.
APA Zhu, Rong,Zou, Guohua,&Zhang, Xinyu.(2018).Model averaging for multivariate multiple regression models.STATISTICS,52(1),205-227.
MLA Zhu, Rong,et al."Model averaging for multivariate multiple regression models".STATISTICS 52.1(2018):205-227.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zhu, Rong]'s Articles
[Zou, Guohua]'s Articles
[Zhang, Xinyu]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zhu, Rong]'s Articles
[Zou, Guohua]'s Articles
[Zhang, Xinyu]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zhu, Rong]'s Articles
[Zou, Guohua]'s Articles
[Zhang, Xinyu]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.